A member asked:

Took first 10mg citalopram 3 hours ago. got panicy and felt strange then calmed down. feel a big edgy and easily irritable. normal?

A doctor has provided 1 answer
Dr. Pamela Pappas answered

Specializes in Psychiatry

Starting any medication can be a little anxiety-provoking, and responses vary. If you have any family history of bipolar disorder, i hope you informed your physician? It's possible these symptoms are temporary &will extinguish themselves -- but please tell your own physician what you're experiencing. His/her knowledge of your personal history makes him/her the best person to ask about this.

Answered Apr 26, 2013

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

Help please! is citalopram used to treat irritable bowel syndrome?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...